# SDR P5CA9800767

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65B081269
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B AILERON I/B PRIMARY HINGE WING FITTING LT SIDE IS GOUGED BY RETAINER BOLT HOLE AREA.  BLENDED GOUGE LESS THAN 10 PERCENT MATERIAL LOSS PER SRM 57-50-01.
